# SDR ANCF200700019

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 36,937 hours, 16,284 cycles
- Engine: Rroyce RB211*
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

PILOT REPORT: RT ENGINE FIRE AT MDE THE FAULT WAS PRESENTED AFTER 5 MIN OF DEPARTURE. BOTTLE NR 1 WAS DISCHARGED AND RETURNED TO MDE WITH NORMAL LANDING FLIGHT TIME WITH SINGLE ENG +/- 13 MTS.  INSPECTED RT ENGINE IAW AMM 71-00-00 PAGE 604. NO FIRE EVIDENCE FOUND. REPLACED FIRE LOOP HARNESS BETWEEN DETECTOR N 3 AND 4.  CVR REPLACED IN ACCORDANCE WITH AMM 23-71-01 INSTALLATION TEST OK FDR REPLACED IAW AMM 31-31-01 INSTALLATION TEST OKREPLACED N.1 ENGINE FIRE EXTINGUISHER BOTTLE IAW AMM 26-21-01 PAGE 401.
